ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2018 , Volume 11 , Issue 3

Issue on recent progresses in the theory of nonlinear nonlocal problems

Select all articles

Export/Reference:

Preface: Recent progresses in the theory of nonlinear nonlocal problems
Marco Squassina
2018, 11(3): i-i doi: 10.3934/dcdss.201803i +[Abstract](845) +[HTML](136) +[PDF](82.2KB)
Entire solutions of nonlocal elasticity models for composite materials
Giuseppina Autuori and Patrizia Pucci
2018, 11(3): 357-377 doi: 10.3934/dcdss.2018020 +[Abstract](1500) +[HTML](299) +[PDF](472.2KB)
On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent
Anouar Bahrouni and VicenŢiu D. RĂdulescu
2018, 11(3): 379-389 doi: 10.3934/dcdss.2018021 +[Abstract](2500) +[HTML](321) +[PDF](418.1KB)
Global compactness results for nonlocal problems
Lorenzo Brasco, Marco Squassina and Yang Yang
2018, 11(3): 391-424 doi: 10.3934/dcdss.2018022 +[Abstract](1125) +[HTML](150) +[PDF](572.5KB)
The isoperimetric problem for nonlocal perimeters
Annalisa Cesaroni and Matteo Novaga
2018, 11(3): 425-440 doi: 10.3934/dcdss.2018023 +[Abstract](757) +[HTML](142) +[PDF](396.0KB)
Saddle-shaped solutions for the fractional Allen-Cahn equation
Eleonora Cinti
2018, 11(3): 441-463 doi: 10.3934/dcdss.2018024 +[Abstract](1042) +[HTML](133) +[PDF](488.2KB)
(Non)local and (non)linear free boundary problems
Serena Dipierro and Enrico Valdinoci
2018, 11(3): 465-476 doi: 10.3934/dcdss.2018025 +[Abstract](1084) +[HTML](129) +[PDF](397.5KB)
Fractional Laplacians, perimeters and heat semigroups in Carnot groups
Fausto Ferrari, Michele Miranda Jr, Diego Pallara, Andrea Pinamonti and Yannick Sire
2018, 11(3): 477-491 doi: 10.3934/dcdss.2018026 +[Abstract](1220) +[HTML](125) +[PDF](419.4KB)
Some remarks on boundary operators of Bessel extensions
Jesse Goodman and Daniel Spector
2018, 11(3): 493-509 doi: 10.3934/dcdss.2018027 +[Abstract](898) +[HTML](114) +[PDF](416.6KB)
Existence and multiplicity results for resonant fractional boundary value problems
Antonio Iannizzotto and Nikolaos S. Papageorgiou
2018, 11(3): 511-532 doi: 10.3934/dcdss.2018028 +[Abstract](1113) +[HTML](137) +[PDF](478.3KB)
Multiple solutions of fractional Kirchhoff equations involving a critical nonlinearity
Hua Jin, Wenbin Liu and Jianjun Zhang
2018, 11(3): 533-545 doi: 10.3934/dcdss.2018029 +[Abstract](1326) +[HTML](207) +[PDF](468.4KB)
Optimal elliptic regularity: A comparison between local and nonlocal equations
Sunra J. N. Mosconi
2018, 11(3): 547-559 doi: 10.3934/dcdss.2018030 +[Abstract](897) +[HTML](146) +[PDF](400.5KB)
Bifurcation results for problems with fractional Trudinger-Moser nonlinearity
Kanishka Perera and Marco Squassina
2018, 11(3): 561-576 doi: 10.3934/dcdss.2018031 +[Abstract](1053) +[HTML](172) +[PDF](466.1KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]